U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 27-year-old male asked:

I was on zoloft (sertraline) 50mg daily for 2 months and stopped it 9 days ago. i been having some anxiety ever since. is this normal?

1 doctor answer3 doctors weighed in
Dr. Donald Gieck
Clinical Psychology 14 years experience
Contact provider: Unless this was prescribed for anxiety that has suddenly returned, What you are describing sounds like withdrawal symptoms from sudden cessation of the medication. Usually Zoloft (sertraline) and other SSRI antidepressants are slowly tapered off. Please contact your provider to coordinate what to do next - withdrawal symptoms may produce some other complications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.